Previous |  Up |  Next


[1] Dłotko T.: On periodic boundary value problem for a differential equation of n-th order. Annales Math. Silesianae, Vol.5, 1991, 43-50. MR 1153504
[2] Dłotko T.: Periodic boundary value problem for a matrix differential equation. J. Bolyai Math. Soc., Colloquium on differential equations and applications, Budapest, 1991, in press. Zbl 0810.34018
[3] Gaines R. E., Mawhin J. L.: Coincidence degree and nonlinear differential equations. Springer Verlag, 1977, p. 262. MR 0637067 | Zbl 0339.47031
[4] Krasnosielskij M. A.: Topological methods in the theory of nonlinear integral equations. Moscow, 1956, (in Russian).
[5] Lusternik L. A., Sobolew W. I.: Elements of functional analysis. PWN Warsaw, 1959, (in Polish).
[6] Omari P., Zanolin F.: On the existence of periodic solutions of second order forced differential equations. Nonlinear Anal., Methods and Appl., Vol. 11, nr.2, 1987, 275-284. MR 0877887
[7] Mawhin J. L.: Topological degree methods in nonlinear boundary value problems. CBMS Conf. in Math., 40, American Math. Soc, Providence, RI, 1979. MR 0525202 | Zbl 0414.34025
[8] Mawhin J. L.: Boundary value problems at resonance for vector second order non-linear ord. diff. equations. Proc. Equadiff. IV, Prague 1977, LNM 703, 241-249, Springer Verlag, 1979. MR 0535345
[9] Reissig R., Sansone G., Conti R.: Qualitative Theorie Nichtlinearer Differentialgleichungen. Cremonese, Roma, 1963. MR 0158121
[10] Rachůnková I.: Periodic Boundary value problems for second order differential equations. Acta UPO, Fac. Rer. Nat., Math. XXIX, Vol. 97(1990), 83-91. MR 1144833 | Zbl 0752.34021
[11] Vasiljev N. I., Klokov J. A.: Foundations of the theory of boundary value problems in ord. diff. equat. Zinatne, Riga, 1978 (in Russian).
[12] Villari G.: On the qualitative behaviour of solutions of Lienard equation. J. Diff. Equat., Vol. 67, nr. 2, 1987, 269-277. MR 0879697 | Zbl 0613.34031
Partner of
EuDML logo